# SDR 96ZZZX1897

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND FLOOR BEAM ANGLE CORRODED, LT CENTER AT STA 660.  REPLACED ANGLE.   ACFT TT:  64,568 HRS.  ACFT TC:  60,367.
